# SDR USAA060359

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 807 BETWEEN S8L AND 9L AT OVERHEAD BIN LOWER ATTACH POINT CRACKED.  FABRICATED REPAIR PARTS AND INSTALLED IAW TR 53-10-20C, DEFECT SIZE: 1 INCH.
